# SDR SWAA2023110317028

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 55,425 hours, 33,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1672; M1673; M1675 EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1672 M1673 M1675<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M1672; M1673; M1675 PER AMM 33-51-06
